# SDR A6WA201644085

- Difficulty date: July 10, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 31,067 hours, 29,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER SKIN CHAFED UNDER HINGE PIN TRAVEL AREA BOTH FORWARD AND AFT CORNERS.  FOUND DURING EVALUATION OF SKIN DAMAGES FS 310 AND FS 349.
